# SDR ASAA1057853

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,482 hours, 4,182 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 6461
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 262 hours, 64 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED BEGINNING DESCENT FROM FL400.  EXTINGUISHED AFTER TRIP RESET WAS PUSHED.  REPLACED LEAKING PRSOV AND PRECOOLER CONTROL VALVES.  PRSOV NOT SMOOTH PER 36 10 00 810 809 STEP 3B FAILED STEP 5C OF SAME.  OPS CHECK NORMAL AFTER REPLACEMENT OF PRSOV AND PRECOOLER VALVE.  ENGINE RUN ACCOMPLISHED TO FULL POWER.  OPS CHECK NORMAL, MM 71 00 00 AND 36 11 00 710 801.
